I was told I can use Obagi nu-derm with their vit c 20% in the morning after the toner. Is that ok? Also is there side effects to vit c? I am looking it up but don't really find any thing to look out for. I am nervous and want to improve mu skin and not make it look worse. Plesse any help would be appreciated.
Using Obagi Nu-derm with Their Vit C 20%, Is That Okay? Side Effects?
Botox Price Calculator
What would you like to change?
Enter your info to request custom estimates from three local providers.
These providers will send a more accurate price based on your needs.
Doctor Answers 1
Obagi Nu-Derm System
Yes, you may use Vitamin C in the morning with the product routine. I recommend you keep your regular follow up visits with the office that is managing your care. They will be able to look at your results and make any product adjustments where need be. Obagi is a fantastic system and I'm sure you'll be happy.
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.